MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION TRANSEND; WIRE, GUIDE, CATHETER

BOSTON SCIENTIFIC CORPORATION TRANSEND; WIRE, GUIDE, CATHETER
Model Number 81735
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/21/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the guidewire fractured.During preparation of a 165cm transend guidewire, a fracture was found.The procedure was completed with another of same device.There were no patient complications reported, and the patient was stable post-procedure.
 
Additional Manufacturer Narrative
E1: initial reporter facility name: (b)(6).E1: initial reporter phone: (b)(6).
 
Additional Manufacturer Narrative
E1: (b)(4).Device evaluated by mfr.: the device was returned for the analysis, and it is possible to see that the guidewire was bent at the distal tip and distal section.The reported guidewire fracture is not confirmed due to no damages related with this damage were found.
 
Event or Problem Description

Brand Name
TRANSEND
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
302 parkway, global park
la aurora - heredia
CS  
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key17392622
Report Number2124215-2023-37737
Device Sequence Number6704705
Product Code DQX
UDI-Device Identifier08714729326281
UDI-Public08714729326281
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K941710
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/26/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/06/2024
Device Model Number81735
Device Catalogue Number81735
Device Lot Number0029542295
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/05/2023
Supplement Date Received by Manufacturer09/04/2023
Initial Report FDA Received Date07/25/2023
Supplement Report FDA Received Date09/26/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/07/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age51 YR
Patient SexMale
Patient Weight74 KG